# SDR GTIA020143

- Difficulty date: December 11, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE NOSE COWL INLET REPAIR NOT IAW SRM 8 O'CLOCK.  REMOVED OLD FILLER AND DOUBLERS REPAIR.  FORMED 2 NEW DOUBLERS IAW MD80 SRM 54-04.  (M)
